# SDR AALA20130221012

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 69,859 hours, 24,857 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Shim
- Condition: Exposed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM PLIES ARE EXPOSED ON LEFT PYLON MID BULKHEAD.  REMOVED AND REPLACED FORWARD INBOARD AND OUTBOARD SHIM AND HI-LOK ON NUMBER 1 PYLON MID BULKHEAD PER AARD 54-50-02-3.
